Nonlinear oscillators have wide applicability in science and engineering problems. In this paper, nonlinear oscillator having initial conditions varying over fuzzy numbers has been initially taken into consideration. Here, the fuzziness in the uncertain nonlinear oscillators has been handled using parametric form. Using parametric form in terms of r-cut, the nonlinear uncertain differential equations are reduced to parametric differential equations. Then, based on classical homotopy perturbation method (HPM), a parametric homotopy perturbation method (PHPM) is proposed to compute solution enclosure of such uncertain nonlinear differential equations. A sufficient convergence condition of parametric solution obtained using PHPM is also proved. Further, a parametric Laplace–Pade approximation is incorporated in PHPM for retaining the periodic characteristic of nonlinear oscillators throughout the domain. The efficiency of Laplace–Pade PHPM has been verified for uncertain Duffing oscillator. Finally, Laplace–Pade PHPM is also applied to solve other uncertain nonlinear oscillator, viz., Rayleigh oscillator, with respect to fuzzy parameters.

References

References
1.
Cveticanin
,
L.
,
2017
,
Strongly Nonlinear Oscillators: Analytical Solutions
,
Springer
, Berlin.
2.
Lyapunov
,
A. M.
,
1992
, “
The General Problem of the Stability of Motion
,”
Int. J. Control
,
55
(
3
), pp.
531
534
.
3.
Adomian
,
G.
,
2013
,
Solving Frontier Problems of Physics: The Decomposition Method
, Vol.
60
,
Springer Science and Business Media
, Dordrecht, The Netherlands.
4.
He
,
J.-H.
,
2003
, “
Homotopy Perturbation Method: A New Nonlinear Analytical Technique
,”
Appl. Math. Comput.
,
135
(
1
), pp.
73
79
.
5.
He
,
J.-H.
,
2000
, “
Variational Iteration Method for Autonomous Ordinary Differential Systems
,”
Appl. Math. Comput.
,
114
(
2–3
), pp.
115
123
.
6.
He
,
J.-H.
,
2005
, “
Application of Homotopy Perturbation Method to Nonlinear Wave Equations
,”
Chaos, Solitons Fractals
,
26
(
3
), pp.
695
700
.
7.
Abukhaled
,
M.
,
2017
, “
Green's Function Iterative Approach for Solving Strongly Nonlinear Oscillators
,”
ASME J. Comput. Nonlinear Dyn.
,
12
(
5
), p.
051021
.
8.
Kovacic
,
I.
, and
Brennan
,
M. J.
,
2011
,
The Duffing Equation: Nonlinear Oscillators and Their Behaviour
,
Wiley
, Chichester, UK.
9.
Samaee
,
S.
, and
Ganji
,
D.
,
2013
, “
Solution of Nonlinear Oscillator Differential Equations Using the HPM and PPM
,”
J. Braz. Soc. Mech. Sci. Eng.
,
35
(
3
), pp.
319
325
.
10.
Akbari
,
M. R.
,
Ganji
,
D. D.
,
Majidian
,
A.
, and
Ahmadi
,
A. R.
,
2014
, “
Solving Nonlinear Differential Equations of Vanderpol, Rayleigh and Duffing by AGM
,”
Front. Mech. Eng.
,
9
(
2
), pp.
177
190
.
11.
Krämer
,
W.
,
2006
, “
Generalized Intervals and the Dependency Problem
,”
PAMM: Proc. Appl. Math. Mech.
,
6
, pp.
683
684
.
12.
Jaulin
,
L.
,
Kieffer
,
M.
,
Didrit
,
O.
, and
Walter
,
E.
,
2001
,
Applied Interval Analysis: With examples in Parameter and State Estimation, Robust Control and Robotics
, Vol.
1
,
Springer Science and Business Media
, London.
13.
Hansen
,
E. R.
,
1975
, “
A Generalized Interval Arithmetic
,” Interval Mathematics, Vol. 29, Springer, Berlin, pp.
7
18
.
14.
Moore
,
R. E.
,
Kearfott
,
R. B.
, and
Cloud
,
M. J.
,
2009
,
Introduction to Interval Analysis
,
SIAM Publications
,
Philadelphia, PA
.
15.
Moore
,
R. E.
,
1984
, “
A Survey of Interval Methods for Differential Equations
,”
23rd IEEE Conference on Decision and Control
(
CDC
), Las Vegas, NV, Dec. 12–14, pp.
1529
1535
.
16.
Wu
,
J.
,
Zhang
,
Y.
,
Chen
,
L.
, and
Luo
,
Z.
,
2013
, “
A Chebyshev Interval Method for Nonlinear Dynamic Systems Under Uncertainty
,”
Appl. Math. Modell.
,
37
(
6
), pp.
4578
4591
.
17.
Le Mézo
,
T.
,
Jaulin
,
L.
, and
Zerr
,
B.
,
2018
, “
Bracketing the Solutions of an Ordinary Differential Equation With Uncertain Initial Conditions
,”
Appl. Math. Comput.
,
318
, pp.
70
79
.
18.
Mosleh
,
M.
,
2013
, “
Fuzzy Neural Network for Solving a System of Fuzzy Differential Equations
,”
Appl. Soft Comput.
,
13
(
8
), pp.
3597
3607
.
19.
Chakraverty
,
S.
,
Tapaswini
,
S.
, and
Behera
,
D.
,
2016
,
Fuzzy Differential Equations and Applications for Engineers and Scientists
,
CRC Press
, Boca Raton, FL.
20.
Chakraverty
,
S.
,
Tapaswini
,
S.
, and
Behera
,
D.
,
2016
,
Fuzzy Arbitrary Order System: Fuzzy Fractional Differential Equations and Applications
,
Wiley
, Hoboken, NJ.
21.
Tapaswini
,
S.
, and
Chakraverty
,
S.
,
2013
, “
Numerical Solution of Uncertain Beam Equations Using Double Parametric Form of Fuzzy Numbers
,”
Appl. Comput. Intell. Soft Comput.
,
2013
, p.
1
.
22.
Piegat
,
A.
, and
Landowski
,
M.
,
2012
, “
Is the Conventional Interval-Arithmetic Correct?
,”
J. Theor. Appl. Comput. Sci.
,
6
(
2
), pp.
27
44
.http://yadda.icm.edu.pl/baztech/element/bwmeta1.element.baztech-article-BPS3-0025-0119
23.
Yusufoğlu
,
E.
,
2006
, “
Numerical Solution of Duffing Equation by the Laplace Decomposition Algorithm
,”
Appl. Math. Comput.
,
177
(
2
), pp.
572
580
.https://www.sciencedirect.com/science/article/abs/pii/S0096300305009379
24.
He
,
J.-H.
,
1999
, “
Homotopy Perturbation Technique
,”
Comput. Methods Appl. Mech. Eng.
,
178
(
3–4
), pp.
257
262
.
25.
Vazquez-Leal
,
H.
,
2014
, “
Generalized Homotopy Method for Solving Nonlinear Differential Equations
,”
Comput. Appl. Math.
,
33
(
1
), pp.
275
288
.
26.
Momani
,
S.
,
Erjaee
,
G.
, and
Alnasr
,
M. H.
,
2009
, “
The Modified Homotopy Perturbation Method for Solving Strongly Nonlinear Oscillators
,”
Comput. Math. Appl.
,
58
(
11–12
), pp.
2209
2220
.
27.
Azimzadeh
,
Z.
,
Vahidi
,
A.
, and
Babolian
,
E.
,
2012
, “
Exact Solutions for Non-Linear Duffing's Equations by He's Homotopy Perturbation Method
,”
Indian J. Phys.
,
86
(
8
), pp.
721
726
.
28.
Filobello-Nino
,
U.
,
Vazquez-Leal
,
H.
,
Sarmiento-Reyes
,
A.
,
Cervantes-Perez
,
J.
,
Perez-Sesma
,
A.
,
Jimenez-Fernandez
,
V. M.
,
Pereyra-Diaz
,
D.
,
Huerta-Chua
,
J.
,
Morales-Mendoza
,
L. J.
,
Gonzalez-Lee
,
M.
, and
Castro-Gonzalez
,
F.
,
2017
, “
Laplace Transform-Homotopy Perturbation Method With Arbitrary Initial Approximation and Residual Error Cancelation
,”
Appl. Math. Modell.
,
41
, pp.
180
194
.
29.
Dong
,
W.
, and
Shah
,
H. C.
,
1987
, “
Vertex Method for Computing Functions of Fuzzy Variables
,”
Fuzzy Sets Syst.
,
24
(
1
), pp.
65
78
.
You do not currently have access to this content.